Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


A property of finite $ p$-groups with trivial multiplicator

Author: Michael R. Jones
Journal: Trans. Amer. Math. Soc. 210 (1975), 179-183
MSC: Primary 20D15
MathSciNet review: 0444772
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A sufficient condition for a finite $ 2$-generator $ p$-group to have nontrivial multiplicator is given. To show that this result is best possible, a finite $ 2$-group with trivial multiplicator is constructed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20D15

Retrieve articles in all journals with MSC: 20D15

Additional Information

PII: S 0002-9947(1975)0444772-9
Keywords: Multiplicator, $ p$-group, representing group
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia